MAUDE Adverse Event Report: ZYNO MEDICAL LLC. ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC. ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number A2-80071-DF
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The failed iv sets have been sent to the contract supplier for evaluation on 01/03/2017.A quality alert has been sent to the contract supplier to address the issue proactively on 01/03/2017.The manufacturer will follow up on the investigation.
 
Event or Problem Description
The user reported the following information: "patient set up with an iv of taxol with the zyno pump.· infusion line was leaking, leaking came from the green vent; this was still apparent when brought into the pharmacy for our inspection; tubing was replaced with a second set.· emergency drugs were iv push and done at the lower port.· taxol was disconnected.This was to prevent any more taxol from accidentally infusing.· a second set was opened.This was the second set of tubing.The lower y site, that is part of the huber needle set up (this is where the taxol filter tubing was connected) did not break, the taxol filter tubing broke off into the actually luer lock of the y site causing the blue accordion to remain compressed so when emergency meds were given, it leaked out of this y site.Therefore a new iv (port access) had to be started." no patient injury or harm was involved in this event.The user reported a leaking issue from the air vent of zyno's iv set.
 
Additional Manufacturer Narrative
Zyno medical received the investigation report from the contract supplier on 06/05/2017.The user-reported leaking issue is confirmed.Corrective actions have been taken to address the manufacturing deficiency identified.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00011).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC.
177 pine street
natick MA 01760
MDR Report Key6244135
Report Number3006575795-2017-00011
Device Sequence Number930011
Product Code FPA
UDI-Device Identifier00814371020075
UDI-Public00814371020075
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 06/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA2-80071-DF
Device Lot Number1410004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/19/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/11/2017
Supplement Report FDA Received Date06/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1